Actonel jaw problems

Common Questions and Answers about Actonel jaw problems

actonel

My intuition tells me I will invite a string of other health problems taking those drugs. (my jaw bone, for one!) I am seriously considering just sticking to a regimen of mega doses of the required supplements, excercise and sunshine. (no UV protection like you :o) Have you heard of anyone ever doing that as a treatment for osteoporosis? I guess I'm hoping someone will say: Yes!!! It can, and has been done. Hope to hear from you... Take care!
, my apologies for the double post) She has a history of cartilage loss in an ankle (due to an injury sustained while in her thirties) for which she has been given medications including cynabisk (phonetically spelled, my apologies, I will attempt to get a complete list) which was discontinuedabout a year and a half ago. Currently she is taking Actonel (Risedronate) for which I have found some information suggesting it may be related (rhinitus, sinusitis): 1. quoted from: http://www.merck.
gl=ca - Side effects include abdominal pain, anxiety, back pain, belching, bladder irritation, bone disorders and pain, bronchitis, bursitis, cataracts, chest pain, colitis, constipation, depression, diarrhea, difficulty breathing, dizziness, dry eyes, eye infection, flu-like symptoms, gas, headache, high blood pressure, infection, insomnia, itching, joint disorders and pain, leg cramps, muscle pain, muscle weakness, nausea, neck pain, nerve pain, pain, pneumonia, rash, ringing in ears, sinus p
I must add that I take Actonel and I have heard that people can have jaw problems with this medication. I can go to bed with it very loud and wake up the next day with hardly any noise at all..I can go for two or three days without noise and then two or three days with noise. I should also add that I am positive that I have some kind of sinus infection. There are times when I swallow or sniff I can hear my hears popping.
I recommend checking out the website "Save Our Bones". It is an alternative to using bisphosphonates (Fosamax, Boniva, Actonel, et al) These drugs interrupt the remodeling of bones by adding a "sheath" or layer of hardening to the outside of the bones in an effort to prevent bone "loss". Bones remodel (replace) naturally every few years. One of the problems with bones is our diets are often highly acidic by processed foods.
which has fallen out of favor as it usually does not work very well and has the risk of over-treatment which can cause heart rhythm problems and bone loss. Some experts argue that all nodules >4cm (40mm) should be removed as FNA biopsy may not be as acurate in this setting.
I am taking calcium suppliments, and vitamin D, but it has seemed to have caused gallstones in me now. The Dr. gave me Actonel, but I also suffer from IBS, and it really made me sick to my stomach, as does drinking milk or eating anything with a high calcium content, aside from sardines. I wanted to know if they have come out with something that actually builds the bones back up, not just maintains them.
The biggest issue with these meds is you are at risk of dental problem called osteonecrosis of the jaw. It means the jaw bone dies and often starts when you have a dental treatment like an extraction. so you need to be on top of dental things, I go every three months for a cleaning. I think you are also at greater risk from a certain type of broken hip. I took the med for 2 years, which is the sort of benchmark for myeloma treatment.
Even my ankles hurt a little. I’ve been having bad problems with my jaw and ear at night and I suspect it’s Temporal Mandible Disorder which I read is a precursor sometimes. I’m holding out hope that the pain is a fluke. I am in major denial. ***Long but please read: *** The real reason I am here is my father. He was a 1 in a billion success story. He was diagnosed with RA as a child. I was told at age 4 his legs started hurting and he couldn’t play with the other kids.
I fired him needless to say and have another doctor lined up but still haven't had the implant, the issue now being the Fosamax I take which can cause jaw issues when you do deep dental surgery.
I cannot believe that so many have the same pain that has plagued me. I hope someone is able to come up with something that will explain it and or help it.
MedHelp Health Answers